# SDR RAIA00507025

- Difficulty date: August 2, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 15,327 hours, 14,656 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 3622- PIT- TAKEOFF CONFIGURATION WARNING WITH THRUST LEVERS ADVANCED.  MAINTENANCE RESEATED RELAY NR K0212.  PERFORMED HIGH SPEED TAXI.  OPS CHECKED GOOD.
